Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
00Cardinal

Post-Tane Relapse?

Recommended Posts

I finished my Accutane course about three months ago and cleared up very nicely. Now, over the past couple of days I've been getting a few very small pimples/whitheads that typically only last a day or two, and a couple of larger irritation spots. It's certainly nothing like what I had pre/during-Tane but I'm worried this is the start of a relapse. I scheduled an appointment with my derm (quickest was the end of this month). Since I've been off Tane, the only thing I've been doing is washing with Cetaphil and using Neutrogena moisturizer. Does anyone have any advice or thoughts?

Share this post


Link to post
Share on other sites

hey u...

i ve been off tane 2 months now...and i got these tiny bumps real tiny like pencil point ones...and they were jus studed onto my skin...my doc said they were supressed oil glands that wre coming out and that they wud settle down in sometime....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×